MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Model Number 360-1080-02
Health Effect - Clinical Code Pain (1994)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Physician reports that during use of the two devices it is observed that they do not take a sample and the grip tab appears twisted.The patient felt a lot of pain when the gun was removed the hospital didn¿t send samples, but send several imagens.They need a letter explaining the root cause of the incident and wacrees needs credit note per 2 units of the same reference.
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Images were provided for investigation.A follow-up report will be provided once the images have been reviewed.
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found relating to this issue.There was no physical evidence returned by the customer, but there were photographs that allowed for an inspection of the biopince needle set to take place.It was found that the pincer had been badly arched and bent out of shape and the tri-tips appeared to have been badly bent and curled inward.The tri-tip damage observed in the pictures of the needle set is indicative of the device striking some hard external surface or some hard internal object, such as a bone or calcified tissue.Additionally, there was no indication on the per that a coaxial introducer was used with the device.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.Without the use of a proper sized coaxial needle, the pincer can be pushed flat as it is a very sensitive component.Additionally, once a pincer is flattened, it becomes possible to hit the window structure when firing, which results in the pincer folding up in an arch shape, as was seen in the supplied photographs.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.
 
Event or Problem Description
Physician reports that during use of the two devices it is observed that they do not take a sample and the grip tab appears twisted.The patient felt a lot of pain when the gun was removed (see attached photographs) the hospital didn¿t send samples, but send several images.They need a letter explaining the root cause of the incident and "wacrees" needs credit note per 2 units of the same reference.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14644243
Report Number0001625425-2022-01021
Device Sequence Number5219395
Product Code KNW
UDI-Device Identifier00886333224005
UDI-Public00886333224005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date12/14/2024
Device Model Number360-1080-02
Device Catalogue Number360-1080-02
Device Lot Number11400277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown